# SDR AALA20120418012

- Difficulty date: April 18, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 56,777 hours, 19,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5281U6
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT LEFT BUTTLINE 20, STATIONS 1620 TO 1640, NICKED WHEN CUTTING T-CAP ON 1640 BEAM.  REMOVED AND REPLACED FLOOR SUPPORT PER AARD 51-00-05-1, REPAIR 1.
